# SDR CALA2017081802784

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 29,628 hours, 10,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HALF OF MID CABIN EMERG EXIT SIGN IS MISSING. RE-ATTACHED FWD HALF OF MID CABIN EMERG EXIT SIGN.
